Discussions By Condition: Mental conditions

help for paranoid delusions?

Posted In: Mental conditions 4 Replies
  • Posted By: jhartnett
  • January 31, 2007
  • 08:28 PM

My wife is hearing the voices of, supposedly, our neighbors (the nearest neighbor is 1/4 mile away) constantly demeaning her, plotting against her. She hears them riding their horses at night down our country lane (but there are never any tracks in the mud the next day).
The more I try to help her see that these things aren't real, the farther away from me she pulls. Soon she won't trust me at all - already thinks I'm against her, just like all of 'them'. She's 61 years old.
Last summer this rose into a crisis and she was hospitalized. The doctor put her on anti psychotics, then kept on prescribing them. But all they did was keep her in a stupor, sap her stamina. Seven months later she still believes all of this. We won't go back to that phsychiatrist because all he seems to do is prescribe more useless, possibly harmful drugs- only making things worse.
I'm at a loss for what to do.
I've got no one to turn to.
Can anyone offer some good advice?
P.S. Could this be caused by a sleep disorder? If not, what can I do to help her?

Reply Flag this Discussion

4 Replies:

  • My wife is hearing the voices of, supposedly, our neighbors (the nearest enighbor is 1/4 mile away) constantly demeaning her, plotting against her. She hears them riding their horses at night down our country lane (but there are never any tracks in the mud the next day).The more I try to help her see that these things aren't real, the farther away from me she pulls. Soon she won't trust me at all - already thinks I'm against her, just like all of 'them'. She's 61 years old. Last summer this rose into a crisis and she was hospitalized. The doctor put her on anti psychotics, then kept on prescribibng them. But all they did was keep her in a stupor, sap her stamina. Seven months later she still believes all of this. We won't go bakc to that phsychiatrist because all he seems to do is prescribe more useless, possibly harmful drugs- only making things worse.I'm at a loss for what to do.I've got no one to turn to.Can anyone offer some good advice?P.S. Could this be caused by a sleep disorder? If not, what can I do to help her?I am very sorry- I am not a doctor, but for what I have read, I think she is better off clear from drugs. Those drugs are mind-bending.She probably has a degenerative condition. I am guessing she is caucasian (?) because signs of dementia are more common on caucasians. Other ethnicities don't experience dementia- in some cultures there is not even a word for dementia or mental illness, because it does not exist.I am wondering if you are willing and open to try integral medicine, acupuncture, and Naturopathy- as they might bring the best chances of reversing this condition. Remember that there are no success stories in Psychiatry- so you ought to try something different.As far as I can tell you w/o knowing you or your wife- she is already in the demographic group that suffer the most from nutrient deficiency and the age group that suffer from H. Pylori. H. Pylori alone is not going to cause these symptoms, but if she is not absorbing nutrients- her entire system is going to degenerate quickly.You need to get the best vitamin and mineral supplement you can afford.Something not sugar coated, something w/o toxins and with high quality ingredients. You have to give her extra Selenium ( it destroys internal poisons), Magnesium, Extra vitamin C, and extra vitamin C.Eliminate tuna or other sources of Mercury.Do not feed her milk or wheat- these 2 foods are linked to cases of hyperactivity and dementia because they contain too many toxins.Make sure the water she drinks is free from metals.Fruit and homemade fruit juice fast for a daycan really help.Give her as many antioxidant fresh foods and supplements as possible.Take all petrochemicals, cleaning agents, and cosmetics out. Replace them for the most natural items you can find at the organic store.Give her epson salt and vinegar baths for no more than 20 minutes.*Tell her that you love her and that you are trying to figure out what's happening. Her pain and her worry are yours too. You trust her.Remember love is one of the greatest paths towards healing.May your wife be well.Best.http://users.mrbean.net.au/~wlast/deficiency.html
    Anonymous 42789 Replies
    • January 31, 2007
    • 08:50 PM
    • 0
    Flag this Response
  • I forgot one thing:Keep her clear from Aspartame, Splenda, processed food, MSG, and all other chemical additives.I meant to say, she needs extra vitamin E as well.Blessings.
    Anonymous 42789 Replies
    • January 31, 2007
    • 09:00 PM
    • 0
    Flag this Response
  • Thats Really True There Is Alot In Are Food We Dont Know About ! http://mzbank.inf0rmed.hop.clickbank.net http://mzbank.qmpower.hop.clickbank.net
    Anonymous 42789 Replies
    • January 31, 2007
    • 09:38 PM
    • 0
    Flag this Response
  • My wife is hearing the voices of, supposedly, our neighbors (the nearest neighbor is 1/4 mile away) constantly demeaning her, plotting against her. She hears them riding their horses at night down our country lane (but there are never any tracks in the mud the next day).The more I try to help her see that these things aren't real, the farther away from me she pulls. Soon she won't trust me at all - already thinks I'm against her, just like all of 'them'. She's 61 years old. Last summer this rose into a crisis and she was hospitalized. The doctor put her on anti psychotics, then kept on prescribing them. But all they did was keep her in a stupor, sap her stamina. Seven months later she still believes all of this. We won't go back to that phsychiatrist because all he seems to do is prescribe more useless, possibly harmful drugs- only making things worse.I'm at a loss for what to do.I've got no one to turn to.Can anyone offer some good advice?P.S. Could this be caused by a sleep disorder? If not, what can I do to help her?I have some expirience battling with my mother's Dementia withing many years. She was caucasian, and being of age 73 suffered a TIA - close to stroke condition caused by untreated hypertension and multiple stresses (including husband's death). Since then she was treated by many Drs and with many medicines, including Halodol, Ativan, Risperdal, Trazodon, Seroquel, Aricept, Namenda, Aspirin, Toprol, and of age 80, 83 she was going through TIA again and in a 2 years even stroke. Being very close to her it seems I have something to advice: avoid Risperdal - leads to stroke; to prevent future strokes, consider taking baby-Aspirin (81) as a blood thinner and vitamins B-complex, E, D, fresh-ground flax seeds, walnuts, olive oil or Canola, lots of veggies, legumes, fruits and say no to processed food and treat your hypertension on time; to slow degenerative process, which causes a luck of acetylcholin in the brain, talk to your doctor about Namenda or Aricept; if your loved-ones already diagnosed with Dementia - antipsychotics (Halodol, Zyprexa, Risperdal, Seroquel, etc.) are not for them, believe me! There is a drug Depaken that has good calming effect without making a person drowsy and zomby-like - but there are some warnings applied including every 6 months blood test - talk to your doctor or go online :http://en.wikipedia.org; or: http://emedicine.com; or: http://www.drugdigest.org. Insomnia can be treated well with Trazodon - my mother was expiriencing very few side effects - dry mouth and constipation that can be reduced by consuming lots of water and keeping rich-fiber diet (prune juice, dates, legumes, cabbage, beets (which lowers blood pressure also), etc. Keep in mind that your loved-one can go psychotic just because of bladder infection, or dehydration too. I hope my advices are help you, and some people as well, to see light in the end of a tunnel, and - what is more important - that tunnel will be not endless.
    Anonymous 42789 Replies
    • January 5, 2009
    • 05:53 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.